| Model Number |
OTV-S7H-1N |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the camera had a loose connection and was producing a yellow image.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was not returned to olympus for inspection, and the reportable malfunction could not be confirmed.A definitive root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description